# SDR SWIA200921733

- Difficulty date: May 31, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 22,525 hours, 30,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT ROW NINE INOP.  (FLT 6316)  RELAMPED FLOOR EMERGENCY LIGHT.
